# SDR CALA2019051300745

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 63,493 hours, 22,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. N/R: 99835371 AS PER T/C EA 5310-05878 REV F OP001 IF CRACKS ARE FOUND ON THE RT SIDE STA 540 NBETWEEN STR S-22R AND S-23R INSTALL A SKIN REPAIR IAW OP-05 OF EA 5310-05878 REVF OP005 REPAIR FRAME 540 RT SIDE BETWEEN STR 22R AND 23R PER EA 5310-05878 REV F OP1 AND OP5.
